# SDR SWAA2022112259778

- Difficulty date: October 13, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 661BB HAD SEVERAL PULLED FASTENER HOLES.  REPAIRED IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E .;
